Some new partition theorems. II

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)262-263
Number of pages2
JournalJournal of Combinatorial Theory
Volume7
Issue number3
DOIs
StatePublished - Jan 1 1969

Cite this

@article{4cdf3e1d96494927940ee16fb75d3b6c,
title = "Some new partition theorems. II",
author = "Andrews, {George E.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1016/S0021-9800(69)80020-7",
language = "English (US)",
volume = "7",
pages = "262--263",
journal = "Journal of Combinatorial Theory",
issn = "0021-9800",
publisher = "Academic Press Inc.",
number = "3",

}

Some new partition theorems. II. / Andrews, George E.

In: Journal of Combinatorial Theory, Vol. 7, No. 3, 01.01.1969, p. 262-263.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some new partition theorems. II

AU - Andrews, George E.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=0345906013&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345906013&partnerID=8YFLogxK

U2 - 10.1016/S0021-9800(69)80020-7

DO - 10.1016/S0021-9800(69)80020-7

M3 - Article

VL - 7

SP - 262

EP - 263

JO - Journal of Combinatorial Theory

JF - Journal of Combinatorial Theory

SN - 0021-9800

IS - 3

ER -